Earlier today, I was reading a blog entry about a guy who got off Depakote ER, and everything he went through. It’s similar to what happened to me recently… and things are still happening today.
Reading the other person’s blog and thinking…..
“yep, I know that…”
“yep, done that…”
“yep, I know how that feels…”
On his first try, he just “drops” all the Depakote ER at once. He learns (the hard way) what it does. It’s not easy. There are OTHER medications where I have personally done that with, and it hurts painfully. He got back on Depakote ER… SLOWLY. Then went back off again… SLOWLY. Just like me, the side effects still “hurt”. This person’s perspective of getting off the Depakote ER is what was causing drastic side-effects.
I’d been on Depakote ER for almost 10 years. Up and down and up and OFF. I am only taking the minimum amount of Oxcarbazepine (150mg) now, and doing the next step up (two pills) starting tomorrow morning. I thought these were drastic side-effects were from the new med, but it has to be from dropping off the Depakote ER. THAT makes more sense. I’ve only been on Oxcarbazepine for less than a week.
A few days ago, right after stepping out of my shower before bed, I was burning and sweating like crazy. Maybe I must have been my house’s heat was set too high? (That wasn’t it, I checked and that was normal…) Maybe the shower I took was way too hot? (The water didn’t feel that way…) I was just sweating like crazy in any room I went to in the house. Ugh!
I felt better last night, several days after the “sweating like crazy”…
At the moment, I’m feeling good. But this tremor in my arm isn’t better. Hopefully it’s just a “not yet”.
All this may take longer. I’ll just have to suffer and see.
It’s only been the FIRST WEEK!